# SDR DALA2019011900377

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 63,995 hours, 50,143 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ARRIVED AT GATE AND WAS TOLD BY THE INBOUND CABIN CREW AMOUNT FUMES IN THE CABIN ON THE INBOUND ATL/LIT FLIGHT. THE FUMES STARTED DURING TAKEOFF AND LASTED THROUGH LEVEL OFF. THEN AGAIN WHEN THE GEAR WAS LOWERED THE SMELL RETURNED. THE TWO AFT FLIGHT ATTENDANTS FELT DIZZY DURING THE EVENT. C/W NO GO ODI PREVENTION 2172, C/W AMDS 2120-2367, FOUND RECIRC FAN NOT OPERATING. REF LOG 5270502, INSP APU INLET, NO CONTAMINATION NOTED. INSPECTED BOTH ENGINE INLET AND EXHAUST, NO OIL NOTED. REMOVED, INSPECTED AND REINSTALLED L/H AND R/H FLOW CONTROL VALVES, NO OIL CONTAMINATION NOTED. REMOVED AND INSPECTED LH AND RT A/C PACK SYSTEM ACM DISCHARGE SIDES, NO CONTAMINATION NOTED. BOTH A/C PACKS LEAK CHECK AND OPS CHECK GOOD. C/W CARD 4950-2215 ALT DUCT BURNOUT. C/W 2170-4139 COALESOR BAG REPLACEMENT. NO SMOKE OR ODOR ISSUES NOTED. (LP5270500)
